Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Oral Sex: What's the Real Risk for HIV?

... Table of Contents Studies on the Risks of Oral Sex Tips for Safer Oral Sex Taking Care of Yourself The chances of HIV being transmitted from an HIV+ person to an HIV-negativeperson depends on the type of contact. HIV is most easily transmitted throughunprotected (no
Ask the Experts

Loose stools, not on meds!

Dear Doctor Frascino,I was infected with HIV in December `08 and diagnosed in March `09. I currently have CD4 of 729, and a VL which has dropped form over 10,000 to 1,400. According to `resistance tests` , i have a virus which is resistant to most...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...already resistant to one or even many HIV medications, making treatment much more difficult.I cannot diagnose the cause of your loose stools over the Internet. Could it be related to HIV? Yes, it's possible. Could it be some other type of... Read more »

Loose stool remedy?

I have 5 to 6 bowel movements with loose stool per day since starting treatment (Ziagen/Viread/Lexiva) and was hoping to find a natural remedy???
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...annoying may consider discussing whether a switch to an alternative HIV regimen is an option for you. Viread and Lexiva can induce loose stools in a modest subset of patients. KH Read more »

skin rashes and loose stools

im on the combo of Truvada,Reyataz, Norvir can they cause a skin rash with pain and itching. and loose stools with upset stomich?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Yes-a significant minority of patients on that regimen will have loose stools partly due to the ritonavir or atazanavir or the tenofovir. A small percentage of patients can develop a skin rash to any given Read more »

Medicines & loose stools

I am taking Wellbutrin xl 150mg Daily, Atripla nightly, lamictal 200mg nightly, lipitor 20 mg nightly, klonopin 1mg nightly. I have been positive since 02/06. I have nondectable viral load, Tcells 375-400. I am under a bit of stress, BUT could the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Essentially all of your medications can cause/aggravate loose stools in some patients (the tenofovir in the Atripla most likely of the HIV medications) and that includes the Lamictal, Lipitor, Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy Read more »
The Well Project

Women, Anemia and HIV/AIDS

...HIV-positive people taking HIV drugs. Factors that are linked to a higher rate of anemia in HIV-positive people include: Being a woman Being African American Having lower CD4 cell counts Having a higher viral load Taking Retrovir... Read more »
The Well Project

Women, Depression and HIV/AIDS

... Table of Contents Depression Is More Common in Women How Do I Know if I'm Depressed? Depression Can Cause Serious Problems Treatment Options Get Evaluated and Treated Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...injection drug equipment, especially needles if you're a baby, being born to or breastfed by an HIV-positive woman unprotected oral sex (if you're providing the mouth; this is a much lower risk than the others) That's it. For any other type of... Read more »
Connect With Others

loose stools and nodes?

Posted by Anonymous, 1 Reply
...ok so here we go.......i have had loose stools now for about 2 weeks, they have not been completly runny, more like pieces (sorry i know thats alot maybe too much info) and Read more »

What was I thinking????

Posted by Anonymous, 3 Replies
...scrap it off with a plastic knife, no bleedind or red spots, just more white. I went and got tested at 2.5 weeks for STDs also HIV(not worth squat, too early) The nurse told me not to worry, I was at low risk. asked about my tongue she said it... Read more »

Worried after multiple encounters

Posted by worriedOZ, 2 Replies
...concerned about HIV before but my anxiety kicked in after having a very sexually driven weekend a couple of weeks ago. I received oral sex from 5 women at a swingers club in one weekend WITH condoms provided by the club. I have never been to a... Read more »

loose stools

Posted by Anonymous, 1 Reply
...can hiv cause loose stools im very nervous about it , the only unprotected sex i had was oral performed on me . i had unprotected sex for vaginal like Read more »